Jump to content
Important Survey - Please Participate ×

New to this and need help advice...dude abides


[du...]

Recommended Posts

New to this, like many others never thought Id be here. Only took benzo for 4 months before realizing it was too late.

Dr. Started tapering me off in Nov, but Ive had a few setbacks along the way, like surgery, divorce legal issues etc which dont help with the stress and withdrawal. Im following Ashton method and currently on 7mg valium, biggest problem is sleep disturbances, etc. Scared at times, progress slow. Need support. Have the bang, crack, pop in my head when dozing off...any advice to,start??

Link to comment
Share on other sites

Welcome to BenzoBuddies!  We are glad you decided to join us.  You'll find a lot of support and information on this forum, which is the only one of its kind online.  It sounds like you're having normal wd symptoms, even though some symptoms can be very bizarre.

 

For those starting a taper, we generally recommend starting out at a rate of 5 to 10% every 10-14 days, then adjusting the taper to suit your own needs.  Note: very short term users may be able to taper faster.

 

Withdrawal symptoms, which vary widely but commonly include anxiety and insomnia, often occur during a taper, but these are temporary and will get better in time.  In general, first tapers are easier, but cold turkeys or multiple withdrawals may be more severe and longer lasting.  Here are a few links to get you started:

 

The Ashton Manual, a concise reference for tapering and symptom issues.

 

Withdrawal Support (during your taper)

 

Once again, welcome!

Link to comment
Share on other sites

×
×
  • Create New...